# SDR EE4Y100314

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- Aircraft time: 56,594 hours, 69,840 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127352
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER FIXED PANEL P/N 5912735-2 DELAMINATED.
